# SDR SRAA98A0115

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 52057001401
- Condition: Leaking
- Location: Rt Pneu Syst
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT 133 TO BRU, THE RIGHT MANIFOLD FAIL LIGHT CAME ON WITH MANIFOLD AIR TEMP INDICATED AT APPROX 260 C.  EMERGENCY PROCEDURES EXECUTED IAW QRH/AOM, MANIFOLD FAIL LIGHT EXTINGUISHED.  REPLACED PNEUMATIC COUPLING AND DUCT ASS'Y IN FORWARD COMPARTMENT, PERFORMED PNEUMATIC DECAY TEST IAW CH 36 AND FOUND NO LEAKS NOTED.
